FREE DELIVERY ON ORDERS OVER $50

Coricidin HBP, Maximum Strength Cold, Cough & Flu Liquid Gels, 24 CT

$13.99

-24 CT

Details
See all Coricidin products >
Coricidin HBP, Maximum Strength Cold, Cough & Flu Liquid Gels, 24 CT
24 CT, .19 lbs. Item # 473667
According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Cold Cough & Flu is decongestant-free* and provides fast relief from sore throat, cough, chest congestion, fever, body aches & pains and headache. It’s the #1 selling brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure*.
Powerful cold brand with maximum strength formula for people with high blood pressure*
Relieves sore throat, cough, chest congestion, fever, body aches & pains, and headache
Comes in a concentrated liquid gel form
Decongestant free
Use as directed
Ingredients
Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mg

Inactive ingredients FD&C red No.40, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

Directions
do not take more than the recommended dose � adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. � children under 12 years of age: do not use

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take � more than 4,000 mg of acetaminophen in 24 hours � with other drugs containing acetaminophen � 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: � skin reddening � blisters � rash � hives � facial swelling � asthma (wheezing) � shock If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

PRESCRIPTIONS
SPECIALTY PHARMACY
SERVICE & CARE
OVER THE COUNTER
SUPPLEMENTS
SKINCARE
PERSONAL CARE
RESOURCES

Get started with Local Health

Skip to content